MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; Mesh, surgical, polymeric

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; Mesh, surgical, polymeric
Catalog Number 0117321
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abscess (1690); Nerve Damage (1979); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2017) is considered to be a best estimate.This mdr represents the 3dmax light (device 2).An additional supplemental emdr was submitted to represent the 3dmax light (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2017 - patient was diagnosed with bilateral inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax light (device 1 and 2).Per op notes, ¿a curvilinear skin incision was made.A direct pseudo sac was identified on the right and dissected away.A 3dmax light (device 2) was placed on the direct defect and secured to the anterior abdominal wall with tacking device.The direct hernia was identified on the left.A 3dmax light (device 1) was placed and secured to the anterior abdominal wall with tacking device.Two pieces of mesh had a small degree of overlap in the midline.¿.

Brand Name
3DMAX LIGHT
Common Device Name
Mesh, surgical, polymeric
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24469432
Report Number1213643-2026-00251
Device Sequence Number10262193
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)220628(10)HUBT1706
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Catalogue Number0117321
Device Lot NumberHUBT1706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale